On number of integers representable as sums of unit fractions

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)235-241
JournalCanadian Mathematical Bulletin
Volume33
Publication statusPublished - 1990 Jun 1

Cite this

On number of integers representable as sums of unit fractions. / Yokota, Hisashi.

In: Canadian Mathematical Bulletin, Vol. 33, 01.06.1990, p. 235-241.

Research output: Contribution to journalArticle

@article{a08d75405ca5469faa6c1cff99c8313c,
title = "On number of integers representable as sums of unit fractions",
author = "Hisashi Yokota",
year = "1990",
month = "6",
day = "1",
language = "English",
volume = "33",
pages = "235--241",
journal = "Canadian Mathematical Bulletin",

}

TY - JOUR

T1 - On number of integers representable as sums of unit fractions

AU - Yokota, Hisashi

PY - 1990/6/1

Y1 - 1990/6/1

M3 - Article

VL - 33

SP - 235

EP - 241

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

ER -